Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 763 to 822 of 1762

763
Hahn class orthogonal polynomials

Kil H. Kwonresearcher; D. W. Lee; S. B. Park; B. H. Yoo, KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281, 1998-06

764
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

765
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

766
Harmonious coloring of trees with large maximum degree

Akbari, Saieed; Kim, Jaehoonresearcher; Kostochka, Alexandr, DISCRETE MATHEMATICS, v.312, no.10, pp.1633 - 1637, 2012-05

767
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

768
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

769
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

770
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

771
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

772
Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

773
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

774
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

775
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

776
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

777
High-resolution monotone schemes based on quasi-characteristics technique

Kwak, Do Youngresearcher; Levin, MP, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.17, no.3, pp.262 - 276, 2001-05

778
High-speed dual-beam, crossed line-scanning fluorescence microscope with a point confocal resolution

Jeong, Hyun-Woo; Kim, Hyung-Jin; Eun, Jung; Heo, Seungjin; Lim, Mikyoungresearcher; Cho, Yong-Hoonresearcher; Kim, Beop-Min, APPLIED OPTICS, v.54, no.12, pp.3811 - 3816, 2015-04

779
HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707, 2013-11

780
Higher genus capillary surfaces in the unit ball of R-3

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

781
Higher linear syzygies of inner projections

Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

782
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

783
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

784
Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

785
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

786
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

787
Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

788
Holomorphic solutions to functional differential equations

van Brunt, B.; Kim, Hong Ohresearcher; Derfel, Gregory, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.368, no.1, pp.350 - 357, 2010-08

789
Homogeneous polynomials satysfying Cauchy integral equalities

Kim, Hong Ohresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202, 1990-07

790
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

791
Homotoical triviality of entire rational maps to even dimensional spheres

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.3, pp.807 - 814, 1996-07

792
Hot Deck Imputation for the Response Model

Fuller, Wayne A.; Kim, Jae Kwangresearcher, Survey Methodology, v.31, no.2, pp.139 - 149, 2005-12

793
Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

794
Hyperbolic surface subgroups of one-ended doubles of free groups

Kim, Sang-hyun; Oum, Sang-ilresearcher, JOURNAL OF TOPOLOGY, v.7, no.4, pp.927 - 947, 2014-12

795
Hyperfunctional Weights for Orthogonal Polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.18, no.3-4, pp.273 - 281, 1990-11

796
HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542, 1985

797
Hypoellipticity of a complex vector fields system

K. H. KWONresearcher; B. C. SONG, 대한수학회지, v.26, no.2, pp.195 - 201, 1989-06

798
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

799
Hypoellipticity of systems of analytic vector fields

K. H. Kwonresearcher; B. C. Song, 대한수학회보, v.26, no.1, pp.43 - 46, 1989-06

800
Hypoellipticity of systems of pseudodifferential operators with double characteristics

Kwon, Kil Hyunresearcher, TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451, 1989-06

801
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

802
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

803
Identification of Association Between Disease and Multiple Markers Via Sparse Partial Least-Squares Regression

Chun, Hyonhoresearcher; Ballard, David H.; Cho, Judy; Zhao, Hongyu, GENETIC EPIDEMIOLOGY, v.35, no.6, pp.479 - 486, 2011-09

804
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

805
IL1R1 is required for celastrol's leptin-sensitization and antiobesity effects

Feng, Xudong; Guan, Dongxian; Auen, Thomas; Choi, Jae Won; Hernandez, Mario Andres Salazar; Lee, Jaemin; Chun, Hyonhoresearcher; et al, NATURE MEDICINE, v.25, no.4, pp.575 - +, 2019-04

806
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

807
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

808
Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

809
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

810
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

811
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

812
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

813
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

814
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

815
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

816
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

817
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

818
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

819
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

820
INDICATOR FRACTIONAL STABLE MOTIONS

Jung, Paulresearcher, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.16, pp.165 - 173, 2011-03

821
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

822
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0